# SDR SWAA2013040214365

- Difficulty date: March 20, 2013
- Submitted: April 3, 2013
- Operation: Air carrier
- Aircraft: N899AT
- Make and model: Boeing 717-200
- Aircraft serial: 55049
- Aircraft time: 24,232 hours, 15,904 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9958215117
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CORRODED AT BS 974, BETWEEN LONGERON 29L - 29R.  REMOVED AND REPLACED FRAME IAW SRM.
